Alert archive / Wyoming / Red Flag Warnings in 2006

Red Flag Warning 3, NWS Riverton, WY

June 19, 20066 counties in Wyoming

NWS Riverton, WY issued this red flag warning at Jun 19, 2006, 3:21 AM MDT for 6 counties in Wyoming. It took effect at Jun 19, 2006, 12:00 PM MDT. It was in force for 7 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 19, 2006, 3:21 AM MDT (09:21 UTC)
In effect from
Jun 19, 2006, 12:00 PM MDT
Expired
Jun 19, 2006, 7:00 PM MDT
In force
7 hr
Issued by
NWS Riverton, WY

Counties Fremont County, WY, Lincoln County, WY, Natrona County, WY, Sublette County, WY, Sweetwater County, WY, Uinta County, WY

The radar

The Riverton/Lander radar (KRIW), 103 km from the middle of the area, began a volume at 09:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 4:50 PM MDTTSTM WND GST 691 W Dubois, WY
Jun 19, 6:15 PM MDTNON-TSTM WND GST 605 Nw Riverton, WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 9.4 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2006-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2006-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4027 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KRIW 190921
RFWRIW

RED FLAG WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
321 AM MDT MON JUN 19 2006

...VERY DRY AND WINDY CONDITIONS WILL DEVELOP THIS AFTERNOON AND 
EVENING AHEAD OF A FAST MOVING PACIFIC COLD FRONT. A RED FLAG 
WARNING IS IN EFFECT FOR FIRE WEATHER ZONES 
277...278...279...280...283...288 AND 289 IN SOUTHERN AND CENTRAL 
WYOMING...

.A PACIFIC LOW PRESSURE TROUGH AND WEAK...FAST MOVING COLD FRONT
WILL MOVE EAST INTO WESTERN WYOMING THIS AFTERNOON AND EVENING.
AHEAD OF THE COLD FRONT...STRONG SOUTHWEST WINDS OF 20 TO 30 MPH
WITH SOME GUSTS TO 40 MPH WINDS WILL DEVELOP ACROSS SOUTHERN AND
CENTRAL WYOMING. RELATIVE HUMIDITY WITH DROP INTO THE SINGLE
DIGITS TO MID TEENS AS THE WINDS INCREASE AROUND MID DAY. SOME
ISOLATED HIGH BASED THUNDERSTORMS WILL DEVELOP OVER THE WESTERN
MOUNTAINS AND MOVE RAPIDLY TO THE NORTHEAST. THESE CONDITIONS
ALONG WITH CRITICALLY DRY FUELS WARRANT THE ISSUANCE OF A RED FLAG WARNING
FOR THIS AFTERNOON AND EVENING FOR FIRE WEATHER ZONES
277...278...279...280...283...288 AND 289 IN SOUTHERN AND CENTRAL
WYOMING.

WYZ277>280-288-289-191730-
/O.UPG.KRIW.FW.A.0002.060619T1800Z-060620T0100Z/
/O.NEW.KRIW.FW.W.0003.060619T1800Z-060620T0100Z/
LINCOLN AND UINTA COUNTIES / LOWER ELEVATIONS-
UPPER GREEN RIVER BASIN / ROCK SPRINGS BLM-
SWEETWATER COUNTY / ROCK SPRINGS BLM / FLAMING GORGE NRA-
NATRONA COUNTY / CASPER BLM-
EAST WIND RIVER MOUNTAINS / SOUTH SHOSHONE NF-
GRANITE / GREEN / FERRIS / RATTLESNAKE MOUNTAINS-
321 AM MDT MON JUN 19 2006

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS
EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

STRONG SOUTHWEST WINDS OF 20 TO 30 MPH WITH SOME GUSTS TO 40 MPH
WILL DEVELOP ACROSS MUCH OF SOUTHERN AND CENTRAL WYOMING AROUND
NOON TODAY. AS THE WIND INCREASES RELATIVE HUMIDITIES ACROSS THE
AREA WILL DROP TO 5 TO 15 PERCENT. ISOLATED THUNDERSTORMS WITH DRY
LIGHTNING WILL ALSO BE A THREAT. AS THE FAST MOVING COLD FRONT
PASSES THROUGH THE AREA...AN ABRUPT WIND SHIFT TO THE NORTHWEST
WILL OCCUR.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

WYZ283-191730-
/O.NEW.KRIW.FW.W.0003.060619T1800Z-060620T0100Z/
UPPER WIND RIVER BASIN / WIND RIVER BASIN-
321 AM MDT MON JUN 19 2006

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS
EVENING. 

STRONG SOUTHWEST WINDS OF 20 TO 30 MPH WITH SOME GUSTS TO 40 MPH
WILL DEVELOP ACROSS MUCH OF SOUTHERN AND CENTRAL WYOMING AROUND
NOON TODAY. AS THE WIND INCREASES RELATIVE HUMIDITIES ACROSS THE
AREA WILL DROP TO 5 TO 15 PERCENT. ISOLATED THUNDERSTORMS WITH DRY
LIGHTNING WILL ALSO BE A THREAT. AS THE FAST MOVING COLD FRONT
PASSES THROUGH THE AREA...AN ABRUPT WIND SHIFT TO THE NORTHWEST
WILL OCCUR.* SEGMENT TEXT GOES HERE.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
3 follow-up statements
000 
WWUS85 KRIW 191710
RFWRIW

RED FLAG WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
1110 AM MDT MON JUN 19 2006

...VERY DRY AND WINDY CONDITIONS WILL DEVELOP THIS AFTERNOON AND
EVENING AHEAD OF A FAST MOVING PACIFIC COLD FRONT. A RED FLAG
WARNING IS IN EFFECT FOR FIRE WEATHER ZONES 277...278...279...
280...283...288 AND 289 IN SOUTHERN AND CENTRAL WYOMING...

.A PACIFIC LOW PRESSURE TROUGH AND WEAK...FAST MOVING COLD FRONT
WILL MOVE EAST INTO WESTERN WYOMING THIS AFTERNOON AND EVENING.
AHEAD OF THE COLD FRONT...STRONG SOUTHWEST WINDS OF 20 TO 30 MPH
WITH SOME GUSTS TO 40 MPH WINDS WILL DEVELOP ACROSS SOUTHERN AND
CENTRAL WYOMING. RELATIVE HUMIDITY WITH DROP INTO THE SINGLE
DIGITS TO MID TEENS AS THE WINDS INCREASE THIS AFTERNOON. SOME
ISOLATED HIGH BASED THUNDERSTORMS WILL DEVELOP OVER THE WESTERN
MOUNTAINS AND MOVE RAPIDLY TO THE NORTHEAST. THESE CONDITIONS
ALONG WITH CRITICALLY DRY FUELS WARRANT THE ISSUANCE OF A RED FLAG
WARNING FOR THIS AFTERNOON AND EVENING FOR FIRE WEATHER ZONES
277...278...279...280...283...288 AND 289 IN SOUTHERN AND CENTRAL
WYOMING.

WYZ277>280-283-288-289-192200-
/O.CON.KRIW.FW.W.0003.060619T1800Z-060620T0100Z/
LINCOLN AND UINTA COUNTIES / LOWER ELEVATIONS-
UPPER GREEN RIVER BASIN / ROCK SPRINGS BLM-
SWEETWATER COUNTY / ROCK SPRINGS BLM / FLAMING GORGE NRA-
NATRONA COUNTY / CASPER BLM-
UPPER WIND RIVER BASIN / WIND RIVER BASIN-
EAST WIND RIVER MOUNTAINS / SOUTH SHOSHONE NF-
GRANITE / GREEN / FERRIS / RATTLESNAKE MOUNTAINS-
1110 AM MDT MON JUN 19 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING.

STRONG SOUTHWEST WINDS OF 20 TO 30 MPH WITH SOME GUSTS TO 40 MPH
WILL DEVELOP ACROSS MUCH OF SOUTHERN AND CENTRAL WYOMING BETWEEN 1
PM AND 3 PM TODAY. AS THE WIND INCREASES RELATIVE HUMIDITIES ACROSS THE
AREA WILL DROP TO 5 TO 15 PERCENT. ISOLATED THUNDERSTORMS WITH DRY
LIGHTNING WILL ALSO BE A THREAT. AS THE FAST MOVING COLD FRONT
PASSES THROUGH THE AREA...AN ABRUPT WIND SHIFT TO THE NORTHWEST
WILL OCCUR EARLY THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS85 KRIW 192112
RFWRIW

RED FLAG WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
312 PM MDT MON JUN 19 2006

...VERY DRY AND WINDY CONDITIONS WILL PREVAIL THROUGH EARLY THIS
EVENING AHEAD OF A FAST MOVING PACIFIC COLD FRONT. A RED FLAG
WARNING IS IN EFFECT FOR FIRE WEATHER ZONES 277...278...279...
280...283...288 AND 289 IN SOUTHERN AND CENTRAL WYOMING...

.VERY DRY AND WINDY CONDITIONS WILL CONTINUE ACROSS SOUTH AND
CENTRAL WYOMING THROUGH EARLY EVENING. RELATIVE HUMIDITIES WERE
BELOW 10 PERCENT ACROSS SOUTHWEST WYOMING THIS AFTERNOON WITH
SOUTHWEST WIND 15 TO 25 MPH GUSTING TO 35 MPH. THIS VERY DRY AIR
AND GUSTY WINDS WILL PUSH INTO CENTRAL WYOMING LATE THIS AFTERNOON
BEFORE A COLD FRONT MOVES THROUGH THIS EVENING.  THESE CONDITIONS
ALONG WITH CRITICALLY DRY FUELS WILL NECESSITATE THE CONTINUATION
OF A RED FLAG WARNING FOR THIS AFTERNOON AND EVENING FOR FIRE
WEATHER ZONES 277...278...279...280...283...288 AND 289 IN
SOUTHERN AND CENTRAL WYOMING.

WYZ277>280-283-288-289-200100-
/O.CON.KRIW.FW.W.0003.000000T0000Z-060620T0100Z/
LINCOLN AND UINTA COUNTIES / LOWER ELEVATIONS-
UPPER GREEN RIVER BASIN / ROCK SPRINGS BLM-
SWEETWATER COUNTY / ROCK SPRINGS BLM / FLAMING GORGE NRA-
NATRONA COUNTY / CASPER BLM-
UPPER WIND RIVER BASIN / WIND RIVER BASIN-
EAST WIND RIVER MOUNTAINS / SOUTH SHOSHONE NF-
GRANITE / GREEN / FERRIS / RATTLESNAKE MOUNTAINS-
312 PM MDT MON JUN 19 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING.

SOUTHWEST WIND AT 15 TO 25 MPH WITH GUSTS TO 35 MPH ALONG WITH
RELATIVE HUMIDITIES OF 5 TO 15 PERCENT WILL CONTINUE ACROSS
THE SOUTHERN DISTRICTS THROUGH EARLY EVENING WITH THE SOUTHWEST
WIND PUSHING INTO THE CENTRAL DISTRICT LATE THIS AFTERNOON. A COLD
FRONT WILL MOVE THROUGH AFTER 7 PM RESULTING IN AN ABRUPT WIND
SHIFT TO THE NORTHWEST ALONG WITH COOLER TEMPERATURES AND
RECOVERING RELATIVE HUMIDITY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$


AEM
000 
WWUS85 KRIW 200051
RFWRIW

RED FLAG WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
651 PM MDT MON JUN 19 2006


WYZ277>280-283-288-289-200200-
/O.EXP.KRIW.FW.W.0003.000000T0000Z-060620T0100Z/
LINCOLN AND UINTA COUNTIES / LOWER ELEVATIONS-
UPPER GREEN RIVER BASIN / ROCK SPRINGS BLM-
SWEETWATER COUNTY / ROCK SPRINGS BLM / FLAMING GORGE NRA-
NATRONA COUNTY / CASPER BLM-
UPPER WIND RIVER BASIN / WIND RIVER BASIN-
EAST WIND RIVER MOUNTAINS / SOUTH SHOSHONE NF-
GRANITE / GREEN / FERRIS / RATTLESNAKE MOUNTAINS-
651 PM MDT MON JUN 19 2006

...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING. A COLD
FRONT WAS MOVING ACROSS SOUTH AND CENTRAL WYOMING EARLY THIS
EVENING...RESULTING IN COOLER TEMPERATURES AND HIGHER RELATIVE
HUMIDITY. THEREFORE THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this red flag warning went out at Jun 19, 3:00 AM MDT, 21 minutes earlier.

Area forecast discussion, Jun 19, 3:00 AM MDT, 21 minutes before
AREA FORECAST DISCUSSION...
NATIONAL WEATHER SERVICE RIVERTON WY
300 AM MDT MON JUN 19 2006

.SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT
WIDESPREAD SCATTERED SHOWERS AND THUNDERSTORMS ARE PARADING
NORTHEAST ACROSS CENTRAL WYOMING AS A SERIES OF SMALL DISTURBANCES
IN THE INCREASING SOUTHWEST FLOW AHEAD OF THE STRONG APPROACHING
PACIFIC SHORTWAVE TROUGH HELP INCREASE NOCTURNAL DYNAMICS EARLY THIS
MORNING. THIS SHORTWAVE WILL BE EJECTED EAST BY A CLOSED LOW NOW
MAKING LAND-FALL ALONG THE SOUTHERN BRITISH COLUMBIA COAST. THE
SHORTWAVE WILL BE TRACKING EAST ACROSS WYOMING EARLY THIS EVENING.
VERY DRY AND WINDY CONDITIONS HAVE PROMPTED THE ISSUANCE OF A RED
FLAG WARNING FOR SOUTHERN AND CENTRAL WYOMING FOR THIS AFTERNOON.
NORTH OF THE OWL CREEK MOUNTAINS AND EAST OF THE CASPER ARCH
DYNAMICS WILL BE MORE FAVORABLE FOR WETTER STRONGER THUNDERSTORMS
FOR THIS AFTERNOON AND EVENING AS LIFTED INDICES OF -3...670 CAPES
AND PW AMOUNTS OF OVER ONE INCH HELP INITIATE STRONGER DEVELOPMENT.
STRONG QG FORCING IS PROGGED FOR MONTANA TODAY BRUSHING FAR
NORTHERN WY. THE NAM IS A LOT SLOWER WITH THE ASSOCIATED WEAK COLD
FRONT SO HAVE KEPT ISOLD POPS THROUGHOUT THE AREA UNTIL MIDNIGHT
TONIGHT TO ACCOUNT FOR THIS UNCERTAINTY. OTHERWISE ENDED THE POPS
RATHER ABRUPTLY FROM SOUTHWEST TO NORTHEAST THIS EVENING TO ACCOUNT
FOR THE STRONG SUBSIDENCE AND DRYING BEHIND THIS SHORTWAVE. STORMS
SHOULD TEND TO CONCENTRATE ALONG THE RESULTANT DRY LINE TODAY. SPC
HAS THE NORTHERN HALF OF OUR CWA IN A SLIGHT RISK TODAY. ONCE THE
SUBSIDENCE AND CONFLUENT FLOW ENSUE THE WEATHER WILL BECOME MORE
BENIGN. TUESDAY WILL ONLY FEATURE ISOLD POPS IN THE AFTERNOON IN THE
NORTHWEST AS THE CLOSED LOW ITSELF OPENS UP AND EJECTS EAST ACROSS
NORTHERN MT. AFTER HIGHS IN THE LOW 90S IN PORTIONS OF NATRONA COUNTY
TODAY...HIGHEST TEMPS WILL COOL TO THE MID TO UPPER 80S IN THE
WARMEST AREAS EAST OF THE DIVIDE BY TUESDAY. SHOULD SEE SOME RATHER
CHILLY LOW TEMPS REACHING FREEZING OR A LITTLE BELOW IN THE
WESTERN VALLEYS AND BASINS BEHIND THIS FRONT TUE AND WED NT WITH
FAIRLY GOOD RADIATIONAL COOLING.

.LONG TERM...THURSDAY THROUGH MONDAY
WEAK DISTURBANCE STILL EXPECTED TO MOVE ACROSS MONTANA ON THURSDAY
PUSHING A COLD FRONT SOUTH INTO NRN WYOMING. COMBINATION OF THIS
BOUNDARY WITH SOME MOISTURE AND WEAK INSTABILITY IS STILL WORTH
ISOLATED THUNDERSTORMS. ON FRIDAY...A RETURN FLOW OF MOISTURE MAY
SET UP ACROSS THE ERN ZONES LEADING TO LATE DAY CONVECTION ALONG THE
MOISTURE DISCONTINUITY...ESPECIALLY WITH POTENTIAL FOR WNW TO NW
FLOW AND FAVORABLE SHEAR PROFILE. SAME COULD HAPPEN ON SATURDAY BUT
AFTER COLLABORATION WILL LEAVE IT DRY FOR NOW. ON SUNDAY...MONSOONAL
MOISTURE COULD BEGIN EDGING AROUND THE DESERT SOUTHWEST HIGH. WILL
BROADBRUSH THE SOUTHWEST AREA WITH ISOLATED THUNDERSTORMS FOR SUNDAY
AND THE ENTIRE AREA ON MONDAY. HARD TO TELL YET HOW MUCH MOISTURE
WILL MOVE NORTH AROUND THIS UPPER HIGH SINCE ITS NOT POSITIONED
OPTIMALLY NEAR THE 4-CORNERS.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING FOR SOUTHERN
LINCOLN...SUBLETTE...SWEETWATER...FREMONT AND NATRONA COUNTIES FROM
NOON TODAY THROUGH 7 PM MDT THIS EVENING.

&&

SHORT TERM...LIPSON
LONG TERM...SKRBAC
Hazardous weather outlook, Jun 18, 3:01 PM MDT, 12 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
301 PM MDT SUN JUN 18 2006

WYZ001>020-022>030-191200-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
301 PM MDT SUN JUN 18 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

VERY DRY CONDITIONS ARE EXPECTED IN THE WIND RIVER BASIN TODAY WITH
MINIMUM RELATIVE HUMIDITY EXPECTED AROUND 10 PERCENT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

VERY DRY AND WINDY CONDITIONS WILL DEVELOP MONDAY AFTERNOON
AND EVENING AHEAD OF A FAST MOVING PACIFIC COLD FRONT.  A FIRE
WEATHER WATCH IS IN EFFECT FOR FIRE WEATHER ZONES 277...278
...279...280...288 AND 289 IN SOUTHERN AND CENTRAL WYOMING.

A PACIFIC LOW PRESSURE TROUGH AND WEAK...FAST MOVING COLD FRONT
WILL MOVE EAST INTO WESTERN WYOMING MONDAY AFTERNOON AND EVENING.
AHEAD OF THE COLD FRONT...STRONG SOUTHWEST WINDS WILL DEVELOP
ACROSS SOUTHERN AND CENTRAL WYOMING. RELATIVE HUMIDITY WITH DROP
INTO THE SINGLE DIGITS TO MID TEENS AS THE WINDS INCREASE AROUND
MID DAY. SOME ISOLATED HIGH BASED THUNDERSTORMS WILL DEVELOP OVER
THE WESTERN MOUNTAINS AND MOVE RAPIDLY TO THE NORTHEAST. THESE
CONDITIONS ALONG WITH CRITICALLY DRY FUELS WARRANT THE ISSUANCE OF
A FIRE WEATHER WATCH FOR MONDAY AFTERNOON AND EVENING FOR FIRE
WEATHER ZONES 277...278...279...280...288 AND 289 IN SOUTHERN AND
CENTRAL WYOMING.

IN ADDITION...A FEW THUNDERSTORMS ARE EXPECTED TO FORM ACROSS THE
NORTHERN THIRD OF WYOMING MONDAY...A FEW OF WHICH MAY BECOME SEVERE
PRODUCING HAIL...STRONG WINDS...HEAVY DOWN-POURS AND DANGEROUS CLOUD
TO GROUND LIGHTNING. THOSE WITH OUTDOOR INTERESTS OVER THE NEXT
SEVERAL DAYS SHOULD BE AWARE OF THESE WEATHER CONDITIONS.

SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

TEAM RIW

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 3:21 PM MDTSevere Thunderstorm WarningRIWLincoln54 min

Nearby

Red Flag Warnings in Wyoming, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.